# SDR 97ZZZX2640

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N660AH
- Make and model: Lear 60LEAR
- Aircraft serial: 017
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 60884082
- Condition: Stud Loose
- Location: Nr 2 Battery
- Part time: 1,356 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

STUD THAT CONNECTS NR 2 BATTERY TO BATTERY BUSS IS LOOSE.  DISCREPANCY FOUND DURING 300-HOUR  INSPECTION.  STUD LOCATED IN THE GENERATOR CONTROL PANEL.  EVIDENCE OF OVERHEAT CONDITION.
